# SDR COMA0270001

- Difficulty date: December 16, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 263 hours, 226 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5132 NLG DOORS WARNING AND PROX SYSTEM FAULT.ADJUSTED NLG PROXIMITY SENSORS.
